Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Dry cough, lack of sleep, wheezing. On amoxicillin. Had chest X ray, Normal. Now what?

Good Morning , had stent op in December since then suffered with constant dry cough and wheezes. Have used self help also prescribed Amoxicillin and asthma type inhaler without success. Chest x ray and doctor soundings say lungs are fine. Lack of sleep and constant cough has me seriously depleted I am male 66. Any suggestions.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Critical Care Specialist 's  Response
Welcome to health care magic
Dear patient, constant dry cough and wheezing could be due to multiple reasons like, bronchial asthama, cardiac asthama due to left ventricular failure , gastroesophageal reflux disease and drugs like ACE inhibitors. in your case though you had rescently under gone stent operation but there goes nothing wrong to check for your LVEF by doing an echocardiography, to check your drug list to see if you are not receiving ACE inhibitors , for both these things you will need to consult your cardiologis. secondly you consult a gastroenterologist to rule out gastroesophageal reflux disease, and look for any precipitating factor for asthama like dust ,smoke, perfumes, pollens ,pets , birds, etc which may be aggrivating your problem . you consult a pulmonologist who may get allergy profile done
wish you recovery soon
Dr Arshad
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor